# SDR IPXA2018092874483

- Difficulty date: September 11, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6015505
- Part serial: 46662
- Condition: Split
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT RUDDER,  AFT LOWER T/E,  ZAR 310,  HAD A 10 INCH SPLIT IN COMPOSITE.  REPAIRED RUDDER T/E IAW SRM 55-40-02, REPAIR 2, FIG 201.  MAJOR.
